# SDR HEEA087200

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,497 hours
- Engine: Allsn 250C30P
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6899080
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI ICE SYSTEM INTERMITTENT. REPAIRED.
